RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 289, Pages 145–162 (Mi tm3613)  

This article is cited in 3 scientific papers (total in 4 papers)

V.A. Steklov's work on equations of mathematical physics and development of his results in this field

A. K. Gushchin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: This paper is an extended account of the author's talk at the International Conference “Contemporary Problems of Mathematics, Mechanics, and Mathematical Physics” dedicated to the 150th anniversary of Vladimir Andreevich Steklov. Steklov's main studies on the solvability of boundary value problems for equations of mathematical physics are briefly described, and the further development of this field of research is surveyed. The main attention is focused on the statements of the Dirichlet problem and the conditions on the domain and given functions under which solvability theorems are valid.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00065-а


DOI: https://doi.org/10.1134/S0371968515020089

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 289, 134–151

Bibliographic databases:

Document Type: Article
UDC: 517.956.223
Received: October 15, 2013

Citation: A. K. Gushchin, “V.A. Steklov's work on equations of mathematical physics and development of his results in this field”, Selected issues of mathematics and mechanics, Collected papers. In commemoration of the 150th anniversary of Academician Vladimir Andreevich Steklov, Tr. Mat. Inst. Steklova, 289, MAIK Nauka/Interperiodica, Moscow, 2015, 145–162; Proc. Steklov Inst. Math., 289 (2015), 134–151

Citation in format AMSBIB
\Bibitem{Gus15}
\by A.~K.~Gushchin
\paper V.A.~Steklov's work on equations of mathematical physics and development of his results in this field
\inbook Selected issues of mathematics and mechanics
\bookinfo Collected papers. In commemoration of the 150th anniversary of Academician Vladimir Andreevich Steklov
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 289
\pages 145--162
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3613}
\crossref{https://doi.org/10.1134/S0371968515020089}
\elib{http://elibrary.ru/item.asp?id=23738466}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 289
\pages 134--151
\crossref{https://doi.org/10.1134/S0081543815040082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000358577300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938821617}


Linking options:
  • http://mi.mathnet.ru/eng/tm3613
  • https://doi.org/10.1134/S0371968515020089
  • http://mi.mathnet.ru/eng/tm/v289/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, V. P. Pavlov, A. G. Sergeev, “Vladimir Andreevich Steklov (1863–1926)”, Proc. Steklov Inst. Math., 289 (2015), 1–9  mathnet  crossref  crossref  isi  elib
    2. A. K. Gushchin, “$L_p$-estimates for the nontangential maximal function of the solution to a second-order elliptic equation”, Sb. Math., 207:10 (2016), 1384–1409  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. K. Gushchin, “The Luzin area integral and the nontangential maximal function for solutions to a second-order elliptic equation”, Sb. Math., 209:6 (2018), 823–839  mathnet  crossref  crossref  adsnasa  isi  elib
    4. A. K. Gushchin, “A criterion for the existence of $L_p$ boundary values of solutions to an elliptic equation”, Proc. Steklov Inst. Math., 301 (2018), 44–64  mathnet  crossref  crossref  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:189
    Full text:10
    References:29
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019